Article

Anti-Tuberculosis Drug - Induced Hepatitis – A Case Report

Amer K1★, Mir ShoebUlla A1, Aamir SA1, Nematullah K1, Ihtisham S1, Maazuddin M1★ Corresponding author

  1. 1Department of Pharmacy Practice, Deccan school of pharmacy, Hyderabad, Andhra Pradesh.

CORRESPONDENCE

Amer K

Department of Pharmacy Practice, Deccan school of pharmacy, Hyderabad, Andhra Pradesh.

dr.amairkhan.pharmd@gmail.com

Received: 24-03-2013; Revised: 05-05-2013; Accepted: 08-06-2013.

Volume 6, Issue 2 · pp. 65–67 · PUBLISHED · DOI:

View on IJPP original site ↗

ABSTRACT

Introduction:This is a case report focusing on a 32 years male patient who experienced hepatotoxicity after administration of anti tubercular drugs. Isoniazid, Rifampacin, Pyrazinamide, Ethambutol are the first line agents in the treatment of Tuberculosis. The incidence rate of anti-TB induced hepatotoxicity is found to be 2% to 28%. Case:In this case, the patient was receiving anti-tubercular drugs from 3 months and developed hepatitis which is a severe adverse drug reaction. Naranjo's causality assessment algorithm was used to assess the adverse effect and it indicated anti-tubercular drugs as probable cause of hepatitis.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    K, A., A, M. S., SA, A., K, N., S, I., & M, M. (). Anti-Tuberculosis Drug - Induced Hepatitis – A Case Report. Indian Journal of Pharmacy Practice, 6(2), 65–67.